| Model Number |
72404233 |
| Medical Device Problem Codes |
Inflation Problem (1310); Material Puncture/Hole (1504); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) presented inflation issues.Upon revision, physician observed that tubing was fractured on the right cylinder at the junction of tubing and the pump.Additional information received states that air was present in the pump.A surgical procedure was performed during which the existing device was explanted and replaced.There were no patient complications reported.
Additional Manufacturer Narrative
Model number/catalog number: 72404233,
serial number: n/a,
batch/lot number: 0149237002,
model/catalog description: cx preconnect ms 21cm ps iz,
unique identifier (udi) #: (b)(4),.